MAUDE Adverse Event Report: CFN MEXICO 215 SA DE CV EXT SET W/VLV PORT & LL; INTRAVASCULAR ADMINISTRATION SET

CFN MEXICO 215 SA DE CV EXT SET W/VLV PORT & LL; INTRAVASCULAR ADMINISTRATION SET
Model Number 30204E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the ext set w/vlv port & ll clamp did not occlude the tube and allowed dripping.The following information was provided by the initial reporter: we are having an issue with 30204e set iv extension 8in 1-port were the clamp is not occluding the tube and allowed dripping.It¿s unclear to us if this is lot number based or an issue with the product as a whole.
 
Event or Problem Description
 
Additional Manufacturer Narrative
One photo was returned by the customer.No product was returned by customer.The customer complaint of the slide clamp not occluding the tubing could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model 30204e because a lot number was not provided by the customer.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
EXT SET W/VLV PORT & LL
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
CFN MEXICO 215 SA DE CV
parque industrial el florido.
tijuana, null 22244
MX  22244
MDR Report Key10200871
Report Number9616066-2020-02011
Device Sequence Number2246531
Product Code FPA
UDI-Device Identifier10885403235177
UDI-Public10885403235177
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number30204E
Device Catalogue Number30204E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/26/2020
Supplement Report FDA Received Date10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;